Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 213878, 14 pages
http://dx.doi.org/10.1155/2011/213878
Research Article

Some Topological and Geometrical Properties of a New Difference Sequence Space

1Department of Mathematics, Faculty of Arts and Science, Gaziosmanpaşa University, 60250 Tokat, Turkey
2Faculty of Education, Inönü University, 44280 Malatya, Turkey

Received 9 August 2010; Accepted 25 January 2011

Academic Editor: Narcisa C. Apreutesei

Copyright © 2011 Serkan Demiriz and Celal Çakan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Serkan Demiriz, and Celal Çakan, “Some new paranormed difference sequence spaces and weighted core,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1726–1739, 2012. View at Publisher ยท View at Google Scholar
  • Metin Basarir, and Emrah Evren Kara, “On the B-difference sequence space derived by generalized weighted mean and compact operators,” Journal of Mathematical Analysis and Applications, vol. 391, no. 1, pp. 67–81, 2012. View at Publisher ยท View at Google Scholar
  • Metin Basarir, and Emrah Evren Kara, “On the mth order difference sequence space of generalized weighted mean and compact operators,” Acta Mathematica Scientia, vol. 33, no. 3, pp. 797–813, 2013. View at Publisher ยท View at Google Scholar
  • Feyzi Başar, and Ali Karaisa, “Some New Generalized Difference Spaces of Nonabsolute Type Derived from the Spaces and,” The Scientific World Journal, vol. 2013, pp. 1–15, 2013. View at Publisher ยท View at Google Scholar
  • Emrah Kara, “Some topological and geometrical properties of new Banach sequence spaces,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 38, 2013. View at Publisher ยท View at Google Scholar
  • Murat Candan, and Asuman Güneş, “Paranormed Sequence Space of Non-absolute Type Founded Using Generalized Difference Matrix,” Proceedings of the National Academy of Sciences, India Section A: Physical Sciences, 2015. View at Publisher ยท View at Google Scholar